# SDR 2017F00167

- Difficulty date: September 26, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N326CA
- Make and model: Beech 99A
- Aircraft serial: U135
- Aircraft time: 46,929 hours, 48,742 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR STARTED COMING DOWN IN FLIGHT, HAD TO MANUALLY PUMPED DOWN. TROUBLE SHOOTING UNDERWAY.
